| Model Number |
R SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Unable to Obtain Readings (1516); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed "error ffff," "pacer disabled" and "defib fault 95" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The customer's report was observed during initial testing.However, after disassembling the device to determine root cause, the report was no longer seen.The pace/defib engine was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.